# SDR ASAA0310238

- Difficulty date: March 27, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER RECON, FOUND AFT TWO PALLETS EMERGENCY FLOOR TRACK LIGHTS BLINKING.  REMOVED AND REPLACED BATTERY PACKS, THEN LIGHTS OPERATED NORMAL.  (M)
